Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Solutions of the Quadratic Equation Obtained by the Aid of the Trigonometry

H. T. R. Aude
National Mathematics Magazine
Vol. 13, No. 3 (Dec., 1938), pp. 118-121
DOI: 10.2307/3028750
Stable URL: http://www.jstor.org/stable/3028750
Page Count: 4

You can always find the topics here!

Topics: Quadratic equations, Cots, Trigonometry, Sine function, Geometric angles, Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Solutions of the Quadratic Equation Obtained by the Aid of the Trigonometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[118]
    [118]
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121